International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On |C,1|k Integrability of Improper Integrals

  • H. N. Özgen

    Abstract

    In this paper, we introduce the concept of | C,1 |k,k ≥ 1, integrability of improper integrals and we prove a known theorem of Mazhar [3] by using this definition.

    How to Cite

    H. N. Özgen, On |C,1|k Integrability of Improper Integrals, Int. J. Anal. Appl. 11 (2016), 19–22.

    BibTeX
    @article{Özgen2016,
      author  = {Özgen, H. N.},
      title   = {On |C,1|k Integrability of Improper Integrals},
      journal = {Int. J. Anal. Appl.},
      volume  = {11},
      year    = {2016},
      pages   = {19--22},
      doi     = {}
    }

    References

    • [1] I. C ¸anak andÜ. Totur, A Tauberian theorem for Cesàro summability factors of integrals, Appl. Math. Lett. 24 (2011), 391-395.
    • [2] T. M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc. 7 (1957), 113-141.
    • [3] S. M. Mazhar, On | C,1 |ksummability factors of infinite series, Indian J. Math. 14 (1972), 45-48.